# SDR HNAA9900027

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY EXIT SIGNS INOPERATIVE.  FOUND AFTER CHANGING EMERGENCY BATTERIES FOR SCHEDULED MAINTENANCE.  REPAIRED CHAFED WIRES AND REPLACED DIODE AT RIGHT HAND CABIN SIDE WALL, OPERATIONAL CHECK GOOD.
